# SDR GLBA20030522

- Difficulty date: December 30, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 16,998 hours, 20,078 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT,  ADJUSTED DOOR AJAR SWITCH OPS CK GOOD
